Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Excessive masturbation, pain in the right testis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi doc , i have problem in my right testis from last 2 year and also because of excessive masturbate , i also have problem for excitement time means i think i have a problem of impotency.....can u help me out..
Doctor :   Do you get erections?
Doctor :   regularly?
User :   i didnt get u
Doctor :   Do you get penile erections
Doctor :   at night times or when you are sexually aroused?
Doctor :   Excessive masturbation is not at all a problem
Doctor :   I guess you have erections properly and you are masturbating too.
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor